# SDR DLM88020639

- Difficulty date: June 8, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 33,363 hours, 26,629 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

JUST BEFORE TAXI OUT LOST BOTH BUSSES, ENGINE BUSSES DID NOT PICK UP FROM APU.  COMPLETE ELECTRICAL FAILURE.  RESET LT AND RT GEN SWITCHES TO ON.  RAN ENGS BOTH GENS OPS CHECK OK.
